# SDR DALA13024333263

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 44,739 hours, 20,079 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT ROW 22/ 21 INOPERATIVE.  FOUND WIRING AT UNDERSEAT CONNECTORS BAD RETERMINATED CONNECTOR IAW SWPM.  CHECKED GOOD.
